IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3165 
Small font sizeDefault font sizeIncrease font size
Navigate Here
    Next article
    Previous article
    Table of Contents

Resource Links
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3045    
    Printed106    
    Emailed0    
    PDF Downloaded152    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 LETTER TO THE EDITOR
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 696-698

Corticosteroid-induced cutaneous changes: A cross-sectional study


1 Department of Health Sciences, College of Medicine, Nursing and Health Sciences, Fiji National University, Suva, Fiji
2 Department of Pharmacology, Subharti Medical College and Hospital, Meerut, India
3 Department of Dermatology, Subharti Medical College and Hospital, Meerut, India

Correspondence Address:
Dr. Sridharan Kannan
Department of Health Sciences, College of Medicine, Nursing and Health Sciences, Fiji National University, Suva
Fiji
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.169583

Rights and Permissions








[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow